# SDR CALA9901695

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH IN COCKPIT FLOOR SUPPORT ANGLE AT FS 303, LBL 5.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-20-1.
